# SDR FDEA201112195372

- Difficulty date: December 19, 2011
- Submitted: December 22, 2011
- Operation: Air carrier
- Aircraft: N941FD
- Make and model: Boeing 757225
- Aircraft serial: 22691
- Aircraft time: 68,155 hours, 27,008 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Bs 425-430
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN AT BS 425-430, STR -24L MISREPAIRED. REPAIRED IAW SRM 53-00-01, FIG 201, REPAIR 16, AT BS 425-430, S24L. CAT "B" MAJOR REPAIR.
